Table of Contents
International Journal of Combinatorics
Volume 2015, Article ID 216475, 14 pages
http://dx.doi.org/10.1155/2015/216475
Research Article

Maximal Midpoint-Free Subsets of Integers

School of Mathematical and Physical Sciences, University of Newcastle, Callaghan, NSW 2308, Australia

Received 3 September 2014; Accepted 9 December 2014

Academic Editor: Chris A. Rodger

Copyright © 2015 Roger B. Eggleton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. K. Guy, Unsolved Problems in Number Theory, Springer, New York, NY, USA, 3rd edition, 2004.
  2. J. Dybizbański, “Sequences containing no 3-term arithmetic progressions,” Electronic Journal of Combinatorics, vol. 19, no. 2, pp. 1–5, 2012. View at Google Scholar · View at Scopus
  3. R. B. Eggleton, “Midpoint-free subsets of the real numbers,” International Journal of Combinatorics, vol. 2014, Article ID 214637, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  4. P. Erdős and M. Lewin, “On some sequences of integers,” Journal of the London Mathematical Society, vol. 28, pp. 104–109, 1936. View at Google Scholar
  5. N. J. A. Sloane, OEIS—Online Encyclopedia of Integer Sequences, https://oeis.org/.
  6. S. Yates, “Prime divisors of repunits,” Journal of Recreational Mathematics, vol. 8, no. 1, pp. 33–38, 1975. View at Google Scholar · View at MathSciNet